# SDR 95ZZZZ81

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Circumferential
- Condition: Corroded
- Location: Fs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CARGO COMPARTMENT CIRCUMFERRENTIAL END IS CORRODED AT STA 1140, LONGERON 33 CENTER OF DOORWAY.  CLEANED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 51-1-8.
